# SDR DL76L040779

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 44,992 hours, 7,038 cycles
- Engine: Pwa PW4060
- Engine time: 33,657 hours, 5,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727649
- Condition: Failed
- Location: Nr 1
- Part time: 33,657 hours, 5,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB OUT OF VCE. L SCV TEMP 1 AND L SCV TEMP 2 EICAS STATUS MSG DISPLAYED. LATER OIL QTY DROPPED TO 7 THEN 0 FLT DIVERTED TO LGW.  LANDED SAFELY OVERWEIGHT/C ADDED 14 QTS OF OIL NO EXTERNAL LEAKS ENGINE CHANGED ETOPS CATEGORY (B): DIVERSION OR TURNBACK.
